MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 4.75 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222581
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4) incomplete.The expiration date is currently unavailable.Investigation summary: according to the information received, it was reported that during a subscapularis repair two 4.75 healix advance knotless br broke.No surgical delay or patient consequences reported.No fragments were generated.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number: 7l74477, and no non-conformances were identified.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: product code: 222581, lot/sn: (b)(4).There was no non conformance regarding this lot.Manufacturing date:20 jan 2021.Release date:04 feb 2021.Expiry date: 31 dec 2023, quantity: (b)(4).
 
Event or Problem Description
It was reported by sales rep that during a subscapularis repair procedure on (b)(6) 2021, it was observed that the anchor device broke.There were no fragments were generated.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
4.75 HEALIX ADVANCE KNTLS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11614819
Report Number1221934-2021-01085
Device Sequence Number14202838
Product Code MAI
UDI-Device Identifier10886705030309
UDI-Public10886705030309
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222581
Device Catalogue Number222581
Device Lot Number7L74477
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1